# SDR WX0A2025091732564

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N278NV
- Make and model: Airbus A320-214
- Aircraft serial: 4253
- Aircraft time: 47,163 hours, 20,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 DOOR SLIDE ARMING LEVER DOES NOT STAY FULLY IN ARMED POSITION / REF LP 2075758 FOR SLIDE REPLACMENT, LEVER WAS STILL NOT STAYING IN FULL ARM POSITION. REMVOED SLIDE, ADJUSTED GIRT BAR , AND INSTALLED SLIDE. L1 DOOR SLIDE LEVER STAYS IN ARM POSTION. REF AMM 25-62-44-000-012-A AND 25-62-44-400-007-A. OP'S CHECK GOOD."
